MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86108-
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Codes Bradycardia (1751); Cardiac Arrest (1762); Low Oxygen Saturation (2477)
Date of Event 06/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the endotracheal tube's hub popped off and disconnected from the tube with minimal manipulation of the ventilator circuit while staff were turning the patient.The patient had bradycardia to 40s and oxygen desaturation then code blue was called.Compression started and attempt to ventilate with an ambu bag for 2 minutes without improvement, then continued for 2 more minutes when the disconnection of the hub and tube was noticed.The hub and the tube was reconnected, then a pulse checked confirmed a return of spontaneous circulation.Bagging continued for several more minutes until o2 saturation returned to normal range, then the respiratory therapist exchanged the 3.0 hub with a 3.5 to create a more snug fit to facilitate fewer disconnections.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50107930
Report Number9681384-2026-00780
Device Sequence Number10003081
Product Code BTR
UDI-Device Identifier10884522000086
UDI-Public(01)10884522000086(17)290124(10)24A0958JZX
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86108-
Device Catalogue Number86108-
Device Lot Number24A0958JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/31/2026
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexUnknown